# SDR USAA2011121200004

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367272600200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL 231JF BETWEEN FR19 TO FR22, BETWEEN Y1959 TO Y2462.  REPLACED FLOOR PANEL 231JF IAW A330 SRM 53-02-00.
